advertisement
Question
Posted by: BETTY | 2008/09/09

TEMPORARY LAPSE OF SPEECH,LAPSE OF MEMORY

What side effects does these tables call Auro-metformin 850mg have on a patients that suffer from Diabetes and Hypertension have?

My 86 year old mother had a lapse of speech and memory ever since she started taking these medication. She fell on her sleep on three occassions, we gave her a glass of glucose and in 30 minutes her speech was back on all these occasions.

Ever since she stopped taking the abovementioned tablets, she is fine.
She has been taking the ff medicines:Coversyl, Adalat, Glucozide, Panado, Aspirin and Endoprim whic has been substituted with Auro-metformin.

My problem is that it is the professional nurses that make changes to the patient's medication without the approval of the qualified medical doctor.

These are state nurses.

Your assistance will be much appreciated.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi Betty
Auro metformn is a diabetic drug and it sounds to me as if this causes too low blood sugar in her case. At her age I really think she should rather see a doctor than a nurse as the dosages for these older people needs to be reduced - they can 't use "adult" dosages anymore. Metformin can replace Glucozide but not Adalat, Coversyl or Disprin.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement